# SDR 7AHR201205252294

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER UPPER SURFACE REAR SPAR HAS A BROKEN RIVET HEAD AND A BULGE IN SKIN AROUND BROKEN RIVET AT STABILIZER STATION 66.5.  REMOVED T/E SKIN FASTENERS.  DISCOVERED CORROSION AROUND AFT SPAR OF HORIZONTAL STABILIZER. REMOVED CORROSION ON AFT SPAR OF LT HORZ STAB. FABRICATED REPAIR DOUBLER AND FILLER MATERIALS IAW SRM 5510-3. INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2.
